| Catalog Number |
011-CS25 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and (b)(6) 2025 has been used as a placeholder.The device is available for evaluation- it has not been received.The investigation is pending.
Event or Problem Description
A complaint was received regarding a check valve with male/female luer lock in which it was reported that a leak was found at the check-valve during patient use.There were no clinical consequences.
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable root cause is unable to be determined.A device history review was reviewed and no nonconformances were identified.